Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a class of countably paracompact spaces


Author: John Mack
Journal: Proc. Amer. Math. Soc. 16 (1965), 467-472
MSC: Primary 54.50; Secondary 54.40
DOI: https://doi.org/10.1090/S0002-9939-1965-0177388-1
MathSciNet review: 0177388
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. H. Dowker, On countably paracompact spaces, Canad. J. Math. 3 (1951), 219-224. MR 0043446 (13:264c)
  • [2] J. G. Horne, Jr., Countable paracompactness and cb-spaces, Notices Amer. Math. Soc. 6 (1959), 629-630.
  • [3] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J., 1960. MR 0116199 (22:6994)
  • [4] F. Ishikawa, On countably paracompact spaces, Proc. Japan Acad. 31 (1955), 686-687. MR 0074806 (17:650a)
  • [5] M. J. Mansfield, On countably paracompact normal spaces, Canad. J. Math. 9 (1957), 443-449. MR 0087921 (19:436e)
  • [6] K. Morita, Paracompactness and product spaces, Fund. Math. 50 (1961), 223-236. MR 0132525 (24:A2365)
  • [7] T. Ishii, Some characterizations of m-paracompact spaces. I, Proc. Japan Acad. 38 (1962), 480-483. MR 0149439 (26:6928a)
  • [8] J. E. Mack and D. G. Johnson, The Dedekind completion of $ C(X)$, Pacific J. Math. (to appear). MR 0211268 (35:2150)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.50, 54.40

Retrieve articles in all journals with MSC: 54.50, 54.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0177388-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society